# SDR UPS07849075

- Difficulty date: January 3, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 575514956
- Condition: Corroded
- Location: Fs 117
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT & LEFT WINDOW FRAME Z-ANGLES (CENTER WINDSHIELD) ARE CORRODED AND PITTED.  REPAIRED CENTER WINDSHIELD Z-ANGLE IAW SAA EA 008-5310-01-A0570 UPS EO DC8-5310-25945-A, BAC MSG 1-269510850, AND FAA FORM 8100-9.
